# SDR SWIA201333337

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 31,625 hours, 44,493 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE FLOOR LEVEL EMERGENCY LIGHTS DO NOT ILLUMINATE.  (FLT 5307)  RECONNECTED LOOSE CONNECTOR ON FIRST ROW FLOOR EMERGENCY LIGHT.
